gastroenterologist-icon
Abdominal pain after having an ipill
I had an intercourse with my fiance on 17th june and it was my 6th day of periods ,but my periods were gone ...so he felt like he ejaculated inside me but we both were not sure about it still to b on safer side i took an ipill in 23 hrs on 18th june and now on 20th june am having a pain in my left lower abdomen ...
804 Views v

Answers (1)

Like the answers? Consult privately with the doctor of your choice

U may have pain in lower abdomen aftet ipill. U wil also grt a period in 4 5 days . Do not worry. U wil not be pregnant.if you want to be examined visit me
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?

This question featured in :

Slight abdominal pain Pain after abdominal ultrasound
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.